MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. GEM 20DP 0.2MF LOW SORBING DEHP FREE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. GEM 20DP 0.2MF LOW SORBING DEHP FREE; INTRAVASCULAR ADMINISTRATION SET
Model Number 2465-0007
Medical Device Problem Codes Complete Blockage (1094); Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported gem 20dp 0.2mf low sorbing dehp free was clogged/blocked/occluded.The following information was provided by the initial reporter: "occluded during infusion.".
 
Event or Problem Description
It was reported gem 20dp 0.2mf low sorbing dehp free was clogged/blocked/occluded.The following information was provided by the initial reporter: "occluded during infusion".
 
Additional Manufacturer Narrative
H.6.Investigation: one sample was returned for investigation by the customer.The set was examined for defects and abnormalities.No defects or abnormalities were observed.The set was attached to an iv bag filled with normal saline.No flow was happening while all clamps were in the open position.A syringe was attached to the end of the set in an attempt to primed.The set was able to be forcibly primed but still would not flow using gravity.A quality notification was sent to the supplier.The supplier investigation confirmed a slower than expected flow through the filter but was unable to determine the root cause of the slow flow.A device history record review for model 2465-0007 lot number 20106499 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A complaint history check was performed and this is the 1st related complaint reported with the defect/condition of flow issues - fluid blockage with lot #20106499 regarding item #2465-0007.H3 other text : see h.10.

Brand Name
GEM 20DP 0.2MF LOW SORBING DEHP FREE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12523083
Report Number9616066-2021-52123
Device Sequence Number5338372
Product Code FPA
UDI-Device Identifier50885403221949
UDI-Public50885403221949
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/19/2023
Device Model Number2465-0007
Device Catalogue Number2465-0007
Device Lot Number20106499
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/01/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2021
Supplement Date Received by Manufacturer01/31/2022
Initial Report FDA Received Date09/23/2021
Supplement Report FDA Received Date02/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown